Search the Community
Showing results for tags 'agomelatine'.
Hi everyone, I have been on effexor for about 15 years - up and down between 75 and 225. I thing it has done it's course - i have no motivation and don't get that 'well being ' feeling that i had before meds and when i first started E. I have tried to come off a few times and get slammed with anxiety and depression in an increasingly short period of time - the last time it was 2 weeks off. I am a little worried it is withdrawal from E rather than return of depression - i could never understand why it was happening in shorter periods every time i came off. Last visit when i talked with my Pdoc, i expressed my concern about 'upsetting the apple cart' by changing meds - i mean I am stable, just not 'enjoying life'. She suggested agomelatine because i can start taking that at the same time as being on E. since then i have done a lot of research and can't find much really good on agomelatine. I had thought about Brintellix. i kind of want to come of E as I have (probably incorrectly) blamed Effexor for my frequent relapses - I almost hate it because of it's short half life and would like to be stable on something else. Can I please have some feedback???
Hi everybody. I have been taking Agomelatine for 3 weeks (as an add on to Duloxetine). I don't feel any better. I feel sleepy and slightly more depressed and anxious. How much longershould I keep taking it? Or should I stop? What have others' experiences been? Thanks!
Hello, I'm on Trintellix/Brintellix (Vortioxetine) 15mg and Valdoxan (Agomelatine) 25mg. I've got a history of being very sensitive to side effects and have tried a ridiculous number of medications. Currently I'm having sexual problems which have the potential to ruin my life and my beautiful relationship. The conflict I'm going through is of course that depression can ruin my life also so I'm very very torn. Does anybody have any idea which is more likely to be causing the numbness in my clitoris out of Brintellix and Valdoxan? I'm willing to put up with side effects within reason, but not this. To me, it would be like eating without taste. Any insights would be much appreciated. I do discuss all of this with my doctor but I feel as if I'm not being taken seriously.